# SDR AALA982305

- Difficulty date: December 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49653
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833703
- Condition: Defective
- Location: Nlg
- Component: Eldec
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ORD - FLT 435 - AFTER TAKEOFF, NOSE LANDING GEAR RED LIGHT ILLUMINATED WITH HANDLE UP.  LIGHT WENT OUT WHEN GEAR WAS CYCLED.  AIRCRAFT CONTINUTED TO ORD AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED NOSE LANDING GEAR UPLOCK SENSOR.  ACCOMPLISHED NOSE LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
